i don't understand your question clearly. But i can understand your doctor's struggle to help you with combination of antidepressants. Your recent symptoms are not due to mirtazapine. Either they are due to withdrawal of quetiapine or your own disorder recurring at this time again. However please discuss clearly with your doctor your concerns.
Leave all these medicines. Take nux com. 30 two drops at 7 p.m.& kali phos. 6x 2 tablets at 8 p.m. Daily. In every morning take anacardium 30 two drops daily. Let me know the condition after taking the same for a week.
Quetiapine is an antipsychotic with marked sedative effects. Losing balance may be attributable to quetiapine, but without knowing the full background, I cannot confirm. Pacitane is used to treat tremors induced by drugs or other diseases such as Parkinsons disease. Benfomet is vitamin B1 so it cant cause these symptoms. Please give us full details of your father's condition so that we can help you better. Please bear in mind that excessive sleepiness and dizziness in the elderly is very dangerous because it can result in falls leading to a number of other complications. Take care!
Relax dear Lybrate user. First of all let me know long have you been taking quitipin as how is the benefit. As you are already having anxiety issues, it is not advisable to think or try to quit smoking because it might increase your anxiety levels and therefore you might fail in both (treatment for anxiety and smoking sensation). Relax. Just try to cut down the no. Of cigarettes to half of your present nos. Get treatment for anxiety issues with a psychiatrist and also a psychologist because it should be addressed by a multidimensional approach. I will also be helpful if you want further guidance /counseling through Lybrate's paid up consultation.
Following is my suggestion for him:-
Eat a high-fiber diet. Get insoluble and soluble fiber. Limit foods that are high in fat. Choose lean meats. Incorporate probiotics into your diet. Eat on schedule. Stay hydrated.
There is no better or inferior medicine, they act in a very complex manner and varies between individuals to individuals, so consult your psychiatrist and work with them to find the right medication and also side effects and tests need to be done to monitor the medications.
Dear lybrate-user Long QT syndrome is different than elongated QT on ecg. QT elongation can be due to drugs, low potassium and other factors which can be corrected. Long QT syndrome is mainly genetic and a lot of genetic mutation identification tests are available. Many times it is congenital (By birth).
Long qt syndrome is a congenital disorder characterized by a prolongation of the qt interval on electrocardiograms and a propensity to ventricular tachyarrhythmias, which may lead to syncope, cardiac arrest, or sudden death. For this it is best to see a good pediatric cardiologist. Don't worry. Ecg is a harmless procedure and it is essential for diagnosis.